Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hopfian Boolean algebras of power less than or equal to continuum
HTML articles powered by AMS MathViewer

by James T. Loats PDF
Proc. Amer. Math. Soc. 77 (1979), 186-190 Request permission

Abstract:

An infinite Boolean algebra (BA) is said to be hopfian if every onto endomorphism is one-to-one. It is shown that there are no countably infinite hopfian BA’s. An atomic hopfian BA of power continuum is constructed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E05
  • Retrieve articles in all journals with MSC: 06E05
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 186-190
  • MSC: Primary 06E05
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542082-1
  • MathSciNet review: 542082